RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2014, Volume 5, Issue 2, Pages 37–46 (Mi mvk115)  

This article is cited in 2 scientific papers (total in 2 papers)

A construction of skew LRS of maximal period over finite fields based on the defining tuples of factors

M. A. Goltvanitsa

LLC "Certification Research Center", Moscow

Abstract: Let $p$ be a prime number, $R=\mathrm{GF}(q)$ be a field of $q=p^r$ elements and $S=\mathrm{GF}(q^n)$ be an extension of $R$. Let $\breve S$ be the ring of all linear transformations of the space $_RS$. A linear recurrent sequence $v$ of order $m$ over the module $_{\breve S}S$ is said to be a skew linear recurrence sequence (skew LRS) of order $m$ over $S$. The period $T(v)$ of such sequence satisfies the inequality $T(v)\leq\tau=q^{mn}-1$. If $T(v)=\tau$ we call $v$skew LRS of maximal period (skew MP LRS). Here new classes of skew MP LRS based on the notion of the defining tuples of factors are constructed.

Key words: finite field, skew linear recurrence of maximal period.

DOI: https://doi.org/10.4213/mvk115

Full text: PDF file (2581 kB)
References: PDF file   HTML file

UDC: 519.624+519.113.6
Received 25.IX.2013
Language:

Citation: M. A. Goltvanitsa, “A construction of skew LRS of maximal period over finite fields based on the defining tuples of factors”, Mat. Vopr. Kriptogr., 5:2 (2014), 37–46

Citation in format AMSBIB
\Bibitem{Gol14}
\by M.~A.~Goltvanitsa
\paper A construction of skew LRS of maximal period over finite fields based on the defining tuples of factors
\jour Mat. Vopr. Kriptogr.
\yr 2014
\vol 5
\issue 2
\pages 37--46
\mathnet{http://mi.mathnet.ru/mvk115}
\crossref{https://doi.org/10.4213/mvk115}


Linking options:
  • http://mi.mathnet.ru/eng/mvk115
  • https://doi.org/10.4213/mvk115
  • http://mi.mathnet.ru/eng/mvk/v5/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Goltvanitsa, “Non-commutative Hamilton–Cayley theorem and roots of characteristic polynomials of skew maximal period linear recurrences over Galois rings”, Matem. vopr. kriptogr., 8:2 (2017), 65–76  mathnet  crossref  mathscinet  elib
    2. M. A. Goltvanitsa, “Equidistant filters based on skew ML-sequences over fields”, Matem. vopr. kriptogr., 9:2 (2018), 71–86  mathnet  crossref  elib
  • Математические вопросы криптографии
    Number of views:
    This page:182
    Full text:79
    References:35
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020